MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2513C166E
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Codes Occlusion (1984); Claudication (2550)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis summary: the cause of the reported left limb compression resulting in the buttock and left thigh claudication could not be determined from the pre-implant ct¿s returned.Images during implant were not available and post-implant films showing the reported limb compression were not provided, and the reported event could not be assessed.It is possible that implanting within the small caliber and significantly calcified distal aorta may have led to the compression of the left limb by the right limb.The acutely angulated and calcified lcia may have also contributed to flow restrictions down the left side.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in the endovascular treatment of a 53mm abdominal aortic aneurysm.It was reported that when the patient returned for follow-up four and a half months later that the patient complained of buttock and left thigh claudication.A ct was completed which revealed a compressed left limb etlw1613124e from pressure exerted by the right contralateral limb of the main body bifurcate stent graft.As per the physician the cause of the event is the right limb compressing the left limb.It was reported that the patient's ankle-br achial index (abi) reduced from 1.0 to 0.3 with the buttock and thigh claudication.No additional clinical sequalae were provided and the patient will be monitored.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key9864838
Report Number9612164-2020-01300
Device Sequence Number468927
Product Code MIH
UDI-Device Identifier00613994991249
UDI-Public00613994991249
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2021
Device Model NumberETBF2513C166E
Device Catalogue NumberETBF2513C166E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR